# SDR AU000816

- Difficulty date: September 7, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3201
- Propeller: Rotol R333482F12
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Actuator
- Part number: JE5
- Condition: Broken
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR DOOR SWITCH ACTUATOR BROKEN.
